Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 542302, 7 pages
http://dx.doi.org/10.1155/2013/542302
Research Article

Endpoints of Multivalued Contraction Operators

Department of Mathematics, Jaypee Institute of Information Technology, A-10, Sector-62, Noida 201307, India

Received 19 July 2013; Accepted 30 September 2013

Academic Editors: R. D. Chen, F. Colombini, and K. Lurie

Copyright © 2013 Bhagwati Prasad and Ritu Sahni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The existence of the endpoints and approximate endpoints are studied in a general setting for the operators satisfying various contractive conditions. Some recent results are also derived as special cases.